Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What happens if you take No-Doze and wash it down with Nyquil?

Answer Question
 
Anonymous

Asked by Anonymous at 3:25 PM on Feb. 26, 2010 in Food & Drink

Answers (4)
  • you ask your 15 year old what their problem is and lock up all of your over the counter medicines.
    Anonymous

    Answer by Anonymous at 3:28 PM on Feb. 26, 2010

  • you throw up
    Anonymous

    Answer by Anonymous at 4:43 PM on Feb. 26, 2010

  • NO-DOZE IS LIKE LEGAL SPEED AND NYQUIL MAKES YOU KNOCK OUT SO IM GUESSING SINCE YOUR MIXING UPPERS AND DOWNERS YOU COULD HAVE VERY BAD HEART PROBLEMS!
    Anonymous

    Answer by Anonymous at 5:23 PM on Feb. 26, 2010

  • nothing really, when you mix an upper and a downer you even out. You could cause kidney or liver damage though
    Anonymous

    Answer by Anonymous at 5:59 PM on Feb. 26, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN